| Catalog Number |
ASY-08848 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/03/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record (dhr) multitest swab kit (ln: 926573) confirmed that the swabs successfully passed all inspection specifications.Hologic has not been informed of any adverse outcomes related to this issue.H3 other text : other.
Event or Problem Description
On (b)(6) 2026, a canadian customer reported to hologic that the tip of the swab, included in the aptima multitest specimen collection kit (ln 926573) detached from the swab shaft and remained inside the patient during rectal specimen self-collection in the clinic.The patient informed the clinician but refused clinician assistance and chose to attempt removal of the swab tip at home.The patient was made aware that if the swab could not be removed, they could return to the clinic for assistance.No further information on the patient¿s status after leaving the clinic was provided to hologic.Hologic has not learned of any adverse outcomes related to this event.